Prevalence Problem in the Set of Quadratic Stochastic Operators Acting on L1
This paper is devoted to the study of the problem of prevalence in the class of quadratic stochastic operators acting on the L1 space for the uniform topology. We obtain that the set of norm quasi-mixing quadratic stochastic operators is a dense and open set in the topology induced by a very natural metric. This shows the typical long-term behaviour of iterates of quadratic stochastic operators.
1Web of Science
Krzysztof Bartoszek, Małgorzata Pułka. (2018). Prevalence Problem in the Set of Quadratic Stochastic Operators Acting on L1, 41(1), 159-173. https://doi.org/10.1007/s40840-015-0245-7
wyświetlono 8 razy